MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20
Model Number AVALON FM20 FETAL MONITOR
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow up was performed by remote service personnel which included communication with the hospital's equipment department.The customer was able to confirm that replacing the fetal heart probe resolved the issue; however, the product information for the probe was not available.Based on the information available, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective fetal transducer.The issue was resolved by replacing the transducer and fetal monitor is back in service.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.E1: (b)(6).
 
Event or Problem Description
Philips received a complaint on an avalon fm20 fetal monitor indicating that during a fetal heart monitoring procedure, the nurse noted there was significant noise and the fetal heart rate appeared to be as high as 200 beats per minute.The device was in use on a patient at time of event, there was no adverse event reported.

Brand Name
AVALON FETAL MONITOR FM20
Common Device Name
AVALON FETAL MONITOR FM20
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23279762
Report Number9610816-2025-000940
Device Sequence Number5519416
Product Code HGM
UDI-Device Identifier00884838000407
UDI-Public(01)00884838000407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM20 FETAL MONITOR
Device Catalogue Number862198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown